Vol. 6, No. 1, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 293: 1
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some remarks on p-rings and their Boolean geometry

Joseph Lawrence Zemmer

Vol. 6 (1956), No. 1, 193–208
Mathematical Subject Classification
Primary: 09.3X
Milestones
Received: 25 April 1954
Revised: 15 November 1954
Published: 1 March 1956
Authors
Joseph Lawrence Zemmer